RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 5, Pages 655–680 (Mi izv4043)  

This article is cited in 9 scientific papers (total in 10 papers)

On the existence and uniqueness of the solution of the nonstationary problem for a viscous, incompressible fluid

A. A. Kiselev, O. A. Ladyzhenskaya


Full text: PDF file (2122 kB)

Bibliographic databases:
Received: 16.03.1957

Citation: A. A. Kiselev, O. A. Ladyzhenskaya, “On the existence and uniqueness of the solution of the nonstationary problem for a viscous, incompressible fluid”, Izv. Akad. Nauk SSSR Ser. Mat., 21:5 (1957), 655–680

Citation in format AMSBIB
\Bibitem{KisLad57}
\by A.~A.~Kiselev, O.~A.~Ladyzhenskaya
\paper On the existence and uniqueness of the solution of the nonstationary problem for a viscous, incompressible fluid
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 5
\pages 655--680
\mathnet{http://mi.mathnet.ru/izv4043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=100448}
\zmath{https://zbmath.org/?q=an:0131.41201|0078.39801}


Linking options:
  • http://mi.mathnet.ru/eng/izv4043
  • http://mi.mathnet.ru/eng/izv/v21/i5/p655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Ladyzhenskaya, “Example of nonuniqueness in the Hopf class of weak solutions for the Navier–Stokes equations”, Math. USSR-Izv., 3:1 (1969), 229–236  mathnet  crossref  mathscinet  zmath
    2. O. A. Ladyzhenskaya, “On the determination of minimal global attractors for the Navier–Stokes and other partial differential equations”, Russian Math. Surveys, 42:6 (1987), 27–73  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. F. Kh. Mukminov, “Of the first mixed problem for the system of Navier–Stokes equations in domains with noncompact boundaries”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 507–524  mathnet  crossref  mathscinet  zmath  isi
    4. O. A. Ladyzhenskaya, “Sixth problem of the millennium: Navier–Stokes equations, existence and smoothness”, Russian Math. Surveys, 58:2 (2003), 251–286  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. S. Makhalov, V. P. Nikolaenko, “Global solubility of the three-dimensional Navier–Stokes equations with uniformly large initial vorticity”, Russian Math. Surveys, 58:2 (2003), 287–318  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. G. A. Seregin, “Local regularity for suitable weak solutions of the Navier–Stokes equations”, Russian Math. Surveys, 62:3 (2007), 595–614  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. St. Petersburg Math. J., 25:5 (2014), 815–833  mathnet  crossref  mathscinet  zmath  isi  elib
    9. J. Math. Sci. (N. Y.), 224:3 (2017), 391–413  mathnet  crossref  mathscinet
    10. G. A. Seregin, T. N. Shilkin, “Liouville-type theorems for the Navier–Stokes equations”, Russian Math. Surveys, 73:4 (2018), 661–724  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1237
    Full text:554
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019